New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wearyRAsufferer
Veteran Member


Date Joined Mar 2010
Total Posts : 2327
   Posted 3/15/2010 12:39 PM (GMT -7)   
I took my 3rd shot yesterday (pen). The first 2 were practically painless- this one was owwie ow ouch! Is that how it's going to be- hit or miss? Now I'm going to be scared everytime I have to push that button!
Plus for about an hr. after I kept getting a pain now & then like I was injecting again!
So far I don't feel any better either!
I mean I don't have terrible symptoms but I want to feel pre-RA. Is it possible or am I just dreaming?

Alicat
Regular Member


Date Joined Aug 2008
Total Posts : 226
   Posted 3/15/2010 3:53 PM (GMT -7)   

Hi

I've been on the Humira for almost two years now and I am now on an injection every week.    Sometimes I hardly feel it and other times, like you said, ouch.     I don't know if it's cause I tense up sometimes or what.   But the few seconds it takes is well worth the pain to prevent the days, weeks and months I had in pain before I started taking it.   I wish I had gone to the rheumatologist sooner as I waited till my hands were really deformed and was having a tough time walking.   The pain got to be constant and I decided the risks of the Humira weren't as bad as the risks of being in a wheelchair.    I won't say that I'm pain free, but most days I forget all about it.   The biggest change has been in my legs.  I can now walk normally without pain in my knees all the time.   It took three or four months for me to really start noticing the difference so hang in there as it might take awhile.

best of luck

Alicatsmile


psoriatic arthritis, peripheal artery disease


wearyRAsufferer
Veteran Member


Date Joined Mar 2010
Total Posts : 2327
   Posted 3/15/2010 4:41 PM (GMT -7)   
The Humira nurse said sometimes you hit a nerve ending....
I have been on MTX for 2 years and it just wasn't doing it all. I am high functioning- go to work every day but just don't feel "good".

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 3/16/2010 3:22 PM (GMT -7)   
I never had pain when I injected Humira in my abdomen. However, every time I injected into my thigh, it hurt a lot worse.
Moderator Crohn's Disease  & Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, asthma, severe allergy and a host of other medical problems.
 


Alicat
Regular Member


Date Joined Aug 2008
Total Posts : 226
   Posted 3/16/2010 3:43 PM (GMT -7)   
I AGREE THAT THE HUMIRA SHOT IN THE THIGH WAS A LOT MORE PAINFUL THAN IN THE STOMACH.    I ALTERNATE SIDES OF MY ABDOMEN AND NEVER DO IT IN THE THIGH.
 
ALICAT
psoriatic arthritis, peripheal artery disease

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:44 AM (GMT -7)
There are a total of 2,733,979 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
196 Guest(s), 2 Registered Member(s) are currently online.  Details
bluelyme, maldugs


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer